Depo made me gain 30 lbs. And yes it made me. I couldnt simply stop taking it because it was in my blood and if I didnt eat starchy foods I would get so physically ill I couldnt walk. I had to eat every couple of hours and not healthy types of foods, trust me I tried but having a banana made it worst, I had to eat something filling and something with carbs. Like a muffin or something. Just be careful of what you take and check out the side effects. I would suggest to never take depo.
Through personal expierence I suggest you don't take the shot (depo)! It made me gain wait and I was super grouchy. It completly messed up my cycles and my body. It literally felt like I was starving all the time. Other than that nothing else has made me gain weight. I did get pregnant on the ring insert form of birthcontrol. I wouldn't suggest that either. I'm on the pill now and I have no sideeffects at all.
Im on allesse and havent gained a pound. And you dont really know for sure how it will work on you. I have a friend who also went on alesse and gained about 10 lbs, but went back to the doctor and they switched her to yasmin and she lost the 10 lbs in about 2 weeks after being on the pill. So just be prepaired to try a few different pills until you find one that suits you
I gained about 5 or so pounds on yasmin. Switched to a different dose pill and noticed a small change, but not one to get excited about. I'm actually going off the pill after my last pills are done (i'll be done on saturday!) and i'm looking forward to getting my body back!
Oh, i'm totally in agreement about the grouchy part. Yikes! No good.